# SDR FDEA200911264193

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filler
- Part number: 7075T60050
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING REFUELING ADAPTER CUT-OUT STRUCTURE FOUND CORRODED.    REPAIRED IAW  EA F-5710-133426,  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
